# SDR 05FDEA02755

- Difficulty date: September 5, 2005
- Submitted: October 21, 2005
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11
- Aircraft serial: 48499
- Aircraft time: 49,324 hours, 10,400 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6055508
- Condition: Damaged
- Location: Ib Flap Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTNG REPAIR DOUBLER FOUND AT RT WING IB FLAP IB T/E SECTION UPPER SKIN BETWEEN XIFH 195.300 AND XIFH 201.300.  EXISTING REPAIR DOUBLER AT RT WING IB FLAP IB T/E SECTION UPPER SKIN BETWEEN XIFH 195.300 AND XIFH 201.300 REPAIRED IAW SRM 57-10-00 FIG.34 VOL.I. THIS REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
